Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Fokker-Planck Equation for the Density of a Diffusion Process in a Regular Open Set

Abstract : To give physical meaning to the boundary conditions of parabolic partial differential equation, we introduce a diffusion process in some open set, with different boundary conditions (elastic or non-elastic reflection, stopping) and we give the equation satisfied by the density.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-enpc.archives-ouvertes.fr/hal-00779874
Contributeur : Ist Enpc <>
Soumis le : mardi 22 janvier 2013 - 17:10:06
Dernière modification le : samedi 7 avril 2018 - 01:18:19

Identifiants

  • HAL Id : hal-00779874, version 1

Collections

Citation

Jp Chancelier, Mc Delara, F. Pacard. Fokker-Planck Equation for the Density of a Diffusion Process in a Regular Open Set. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 1995, 321 (9), pp.1251-1256. ⟨hal-00779874⟩

Partager

Métriques

Consultations de la notice

110